MAUDE Adverse Event Report: KARL STORZ SE & CO. KG HIGH-FLOW ARTHROSCOPE SHEATH

KARL STORZ SE & CO. KG HIGH-FLOW ARTHROSCOPE SHEATH
Model Number 28136DS
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that "arthroscopy surgery successfully performed on a patient around (b)(6) 2025.The patient reported post op pains in his knee.The patient's post op x-ray exam revealed a remaining foreign body in his knee.The patient was operated again around (b)(6) 2025 to remove the part that was deemed missing from the sheath used during the surgery".
 
Additional Manufacturer Narrative
The affected device has been requested for investigation by the manufacturer.The device was not yet returned for investigation.The event is filed under internal karl storz complaint id:.
 
Additional Manufacturer Narrative
Correction: section b2 "congenital anomaly/birth defect" selected in error.
 
Additional Manufacturer Narrative
Additional information is provided in section d9 to reflect that the product was returned for evaluation.The investigation is not completed yet.The investigation results are pending.The event is filed under internal karl storz complaint id: (b)(4).
 
Additional Manufacturer Narrative
Result of investigation: the breakage is clearly attributable to user error.There are very strong signs of wear and tear, and all edges are deformed.Mechanical impact can therefore be assumed.The above conducted investigations did not reveal a root cause related to the labelling, the device or its history.All production related quality checks were passed and no non-conformities were identified in the devices manufacturing records.The labelling was found to contain adequate instructions and warnings.The complaint history did not reveal any pickup in similar complaints, no trend was identified.The event is filed under internal karl storz complaint id: (b)(4).

Brand Name
HIGH-FLOW ARTHROSCOPE SHEATH
Common Device Name
HIGH-FLOW ARTHROSCOPE SHEATH
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl storz-strasse 34
tuttlingen, 78532
GM  78532
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl storz-strasse 34
tuttlingen, 78532
GM   78532
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
MDR Report Key22176546
Report Number9610617-2025-00988
Device Sequence Number18132009
Product Code HRX
UDI-Device Identifier04048551267219
UDI-Public04048551267219
Combination Product (Y/N)N
Initial Reporter CountryJO
PMA/510(K) Number
K963524
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 11/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number28136DS
Device Catalogue Number28136DS
Device Lot NumberPN02
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/21/2025
Supplement Date Received by Manufacturer06/10/2025
06/23/2025
11/03/2025
Initial Report FDA Received Date06/10/2025
Supplement Report FDA Received Date06/10/2025
07/02/2025
11/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Congenital Anomaly; Required Intervention;
Patient SexUnknown